Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 650870, 7 pages
http://dx.doi.org/10.1155/2013/650870
Review Article

A Priori Bounds in and in for Solutions of Elliptic Equations

Dipartimento di Matematica, Università di Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy

Received 21 March 2013; Accepted 15 May 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Sara Monsurrò and Maria Transirico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Bottaro and M. E. Marina, “Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati,” Bollettino dell'Unione Matematica Italiana. Serie 4, vol. 8, pp. 46–56, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Transirico and M. Troisi, “Equazioni ellittiche del secondo ordine a coefficienti discontinui e di tipo variazionale in aperti non limitati,” Bollettino dell'Unione Matematica Italiana. Serie 7, vol. 2, no. 1, pp. 385–398, 1988. View at Google Scholar
  3. M. Transirico, M. Troisi, and A. Vitolo, “Spaces of Morrey type and elliptic equations in divergence form on unbounded domains,” Bollettino dell'Unione Matematica Italiana. Serie 7, vol. 9, no. 1, pp. 153–174, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Monsurrò and M. Transirico, “An Lp-estimate for weak solutions of elliptic equations,” Abstract and Applied Analysis, vol. 2012, Article ID 376179, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Monsurrò and M. Transirico, “Dirichlet problem for divergence form elliptic equations with discontinuous coefficients,” Boundary Value Problems, vol. 2012, 20 pages, 2012. View at Publisher · View at Google Scholar
  6. S. Monsurrò and M. Transirico, “A priori bounds in Lp for solutions of elliptic equations in divergence form,” Bulletin des Sciences Mathématiques. In press. View at Publisher · View at Google Scholar
  7. S. Monsurrò and M. Transirico, “A W2,p-estimate for a class of elliptic operators,” International Journal of Pure and Applied Mathematics, vol. 83, no. 4, pp. 489–499, 2013. View at Publisher · View at Google Scholar
  8. S. Monsurrò and M. Transirico, “A weighted W2,p-bound for a class of elliptic operators,” Journal of Inequalities and Applications, vol. 2013, article 263, 2013. View at Publisher · View at Google Scholar
  9. C. Miranda, “Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui,” Annali di Matematica Pura ed Applicata, vol. 63, no. 1, pp. 353–386, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P.-L. Lions, “Remarques sur les équations linéaires elliptiques du second ordre sous forme divergence dans les domaines non bornés,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali. Serie VIII, vol. 78, no. 5, pp. 205–212, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P.-L. Lions, “Remarques sur les équations linéaires elliptiques du second ordre sous forme divergence dans les domaines non bornés. II,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali. Serie VIII, vol. 79, no. 6, pp. 178–183, 1985. View at Google Scholar · View at MathSciNet
  12. P. Donato and D. Giachetti, “Quasilinear elliptic equations with quadratic growth in unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 10, no. 8, pp. 791–804, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Caso, P. Cavaliere, and M. Transirico, “An existence result for elliptic equations with VMO-coefficients,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1095–1102, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Boccia, S. Monsurrò, and M. Transirico, “Elliptic equations in weighted Sobolev spaces on unbounded domains,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 582435, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Boccia, S. Monsurrò, and M. Transirico, “Solvability of the Dirichlet problem for elliptic equations in weighted Sobolev spaces on unbounded domains,” Boundary Value Problems, vol. 2008, Article ID 901503, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Caso, R. D'Ambrosio, and S. Monsurrò, “Some remarks on spaces of Morrey type,” Abstract and Applied Analysis, vol. 2010, Article ID 242079, 22 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. Cavaliere, M. Longobardi, and A. Vitolo, “Imbedding estimates and elliptic equations with discontinuous coefficients in unbounded domains,” Le Matematiche, vol. 51, no. 1, pp. 87–104, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Stampacchia, “Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus,” Annales de l'Institut Fourier, vol. 15, pp. 189–258, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Stampacchia, Èquations Elliptiques du Second Ordre à Coefficients Discontinus, Séminaire de Mathématiques Supérieures, no. 16 (Été, 1965), Les Presses de l'Université de Montréal, Montreal, Canada, 1966. View at MathSciNet
  20. L. Caso, P. Cavaliere, and M. Transirico, “Solvability of the Dirichlet problem in W2,p for elliptic equations with discontinuous coefficients in unbounded domains,” Le Matematiche, vol. 57, no. 2, pp. 287–302, 2002. View at Google Scholar · View at MathSciNet
  21. C. Miranda, “Alcune osservazioni sulla maggiorazione in Lpν delle soluzioni deboli delle equazioni ellittiche del secondo ordine,” Annali di Matematica Pura ed Applicata, vol. 61, pp. 151–169, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Monsurrò, M. Salvato, and M. Transirico, “W2,2 a priori bounds for a class of elliptic operators,” International Journal of Differential Equations, vol. 2011, Article ID 572824, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, vol. 224, Springer, Berlin, Germany, 2nd edition, 1983. View at MathSciNet